MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN FG GATEWAY OTW US 1.50MM X 15MM; CATHETER, BALLOON TYPE

BOSTON SCIENTIFIC - MINN FG GATEWAY OTW US 1.50MM X 15MM; CATHETER, BALLOON TYPE
Model Number M0032072215150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage, Subarachnoid (1893)
Date of Event 08/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is 3 of 3 reports.The subject device is not available.
 
Event or Problem Description
The patient underwent stent assisted balloon(subject device) angioplasty of the basilar trunk artery stenosis with the successful implantation of the first stent.It was reported that during the placement of the second stent, the stent failed to open and hence it was not implanted.The next day of the procedure, trace amount of subarachnoid hemorrhage within interpeduncular and prepontine cistern was observed.The hemorrhage was resolved without any residual effects.No treatment was administered in the physician¿s opinion, the cause of the hemorrhage is related to the procedure; however, relationship to the stent and the balloon is unknown.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.However, hemorrhage is a known risk associated with an endovascular procedure and is noted as such in the device directions for use (dfu).Therefore, an assignable cause of anticipated procedural complication was assigned to this event.
 
Event or Problem Description

Brand Name
FG GATEWAY OTW US 1.50MM X 15MM
Common Device Name
CATHETER, BALLOON TYPE
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
MDR Report Key6874367
Report Number3008853977-2017-00031
Device Sequence Number659736
Product Code GBA
UDI-Device Identifier08714729791300
UDI-Public(01)08714729791300(17)171001(10)17331954
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
H050001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2017
Device Model NumberM0032072215150
Device Catalogue NumberM0032072215150
Device Lot Number17331954
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer10/27/2017
Initial Report FDA Received Date09/18/2017
Supplement Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;